Top answers from doctors based on your search:
Disclaimer

does Azo yeast affect birth control

A 19-year-old member asked:
Dr. Margot Watson
53 years experience Gynecology
No: No, and by the way, antibiotics do not decrease the effectiveness of birth control pills, with some very rare exceptions of medications mostly used to ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 27-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Not likely: It is not likely that that this would interfere with your birth control.
A 20-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
No but : That is not likely to hurt your birth control but also not likely to prevent recurrences of yeast
A 19-year-old female asked:
Dr. Joy Jackson
18 years experience Family Medicine
The : The Plan B likely interfered with your body's normal hormonal balance. It may take up to three months after taking it to get a period. However a blood ... Read More
A 21-year-old female asked:
Dr. Richard Bensinger
51 years experience Ophthalmology
Not a problem: I assume that you will be treating the infection intra-vaginally. None of the azo will get to your developing baby. You are also beyond the critical ... Read More
A 44-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Possibly: Check with your physician to see if your oral contraceptives are contributing to your recurrent yeast infections.
A 18-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
No : It does not work that way.
A member asked:
Dr. Mary Engrav
30 years experience Emergency Medicine
That : That is a good question. Yes, you can start birth control during a yeast infection. I assume you are under treatment and it is safe to take the trea ... Read More
A 42-year-old member asked:
Dr. Armando E. Hernandez-Rey
Specializes in Fertility Medicine
No: Absolutely not.
A 18-year-old female asked:
Dr. Caren Reaves
23 years experience Obstetrics and Gynecology
Not a cause: Starting birth control doesn't cause a yeast infection. Try an over the counter treatment if you have the symptoms of a yeast infection. If it doesn't ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month